MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229706
Medical Device Problem Codes Break (1069); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a thyroid surgery, an emg tube was used during preoperative preparation.It was found that the cuff was leaking.Procedure extended time by 15 minutes. the procedure was completed with backup product(s). there is no patient impact.
 
Additional Manufacturer Narrative
H3: the device, packaging tray, both electrodes, and an open pouch were returned in a large plastic sleeve (non-original packaging).The pouch was open from 3 of 4 sides when returned.Upon return, traces of contamination were observed at the distal end of the tube.A syringe was used to inject 15cc of air into the cuff, and the cuff was slowly deflating.Furthermore, the cuff was inflated again and submerged in water for leak observation.There was no leakage observed coming from the cuff.Same as the cuff, the inflation assembly was submerged in the water for leak observation, and leakage was observed coming from the pilot balloon, there was a puncture in the pilot balloon.The device failed due to defective condition upon return and the inability to inflate.The complaint was confirmed, due to an out of specification condition.H6: additional information suggest that b17 and c20 longer apply to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: additional information suggest that d16 longer apply to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24031998
Report Number9612501-2026-00067
Device Sequence Number10498705
Product Code ETN
UDI-Device Identifier00763000033941
UDI-Public(01)00763000033941(17)290719(10)0231744295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229706
Device Catalogue Number8229706
Device Lot Number0231744295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/03/2026
03/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/26/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale